# SDR IXXA0300019O

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,349 hours, 23,958 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Mlg Uplock
- Part time: 89,349 hours, 46,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM BGTL TO KWRI DURING GEAR RETRACTION CREW NOTED DOOR NOT LATCHED LIGHT ILLUMINATED.  CREW CYCLED GEAR, LIGHT EXTINGUISHED AND GEAR PASSED UPLATCH CHECK.  CREW MADE UNEVENTFUL LANDING IN KWRI.  MAINTENANCE PLACED ITEM ON MEL.  AIRCRAFT WAS MOVED TO GSO FOR T/S OF MEL ITEM.  GSO MAINTENANCE ADJUSTED RT MLG UPLATCH INTERLOCK MECHANISM AND ACHEIVED A GOOD OPERATIONAL CHECK.  ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE.
